Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6498
Title: Limitatezza e continuità delle soluzioni di una classe di equazioni funzionali
Authors: Paganoni Marzegalli, Stefania
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Stefania Paganoni Marzegalli, "Limitatezza e continuità delle soluzioni di una classe di equazioni funzionali", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 73-83.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: 
Si considera l’equazione funzionale a (x, y) f (x) + b (x, y) g (y) = h [F (x, y)] e si danno condizioni atte a garantire la continuità di g a partire dalla limitatezza di f.

We consider the functional equation a (x,y) f (x)+b (x,y) g (y) =h[F(x,y)] and we give some conditions under which the boundedness of f implies the continuity of g.
Type: Article
URI: http://hdl.handle.net/10077/6498
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat
PaganoniMarzegalliRendMat08.pdf778.9 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

587
checked on May 27, 2019

Download(s)

267
checked on May 27, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.